# SDR I5EA201711010002

- Difficulty date: November 1, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 63,257 hours, 41,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 107237
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY BATTERY LOW ON CHARGE.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-51.  OPERATION CHECK NORMAL
